MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TA PREMIUM; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO TA PREMIUM; STAPLE, IMPLANTABLE
Model Number 015433L
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This event was originally reported on a quarterly summary report and is being resubmitted per fda request.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: intra-operatively in a lobectomy procedure, during closing of "broncins", the device was properly fired, but it wasn't closed on whole length of the staple line.They over sewed the line to resolved the issue.

Brand Name
TA PREMIUM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key6813419
Report Number2647580-2017-06209
Device Sequence Number18864444
Product Code GDW
UDI-Device Identifier20884521047362
UDI-Public20884521047362
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K855047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number015433L
Device Catalogue Number015433L
Device Lot NumberP6H0729X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1